| Article ID: | iaor20041181 |
| Country: | United States |
| Volume: | 21 |
| Issue: | 4 |
| Start Page Number: | 769 |
| End Page Number: | 782 |
| Publication Date: | Nov 1996 |
| Journal: | Mathematics of Operations Research |
| Authors: | Auslender A. |
| Keywords: | programming: mathematical |
This paper modifies a recent sufficient condition for the existence of optimal solutions proposed by Buttazzo and Tomarelli, to obtain a condition that is necessary and sufficient. Applications to mathematical programming are given and stability results established.